# SDR SWAA2021102827625

- Difficulty date: October 7, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK HAS CORROSION AT STA 860 RBL 45 WL 208 DOT 050-37 ; / 1 FABIRCARTED AND INSTALLED SEAT TRACK REPAIR AT BS 847-10 TO 887 RBL 45 IAW SRM 53-00-52-2R-5; [23] VERIFIED ITEMS 21 AND 22 AUDIT C/W; [24] UPDATED MEASUREMENTS; [25] VERIFIED STEP COMPLETE
